By the same authors

From the same journal

On Spin Calogero-Moser system at infinity

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and Theoretical
DateAccepted/In press - 12 Jan 2017
DatePublished (current) - 14 Feb 2017
Volume50
Number of pages26
Original languageEnglish

Abstract

We present a construction of a new integrable model as an infinite limit of Calogero models of N particles with spin. It is implemented in the multicomponent Fock space. Explicit formulas for Dunkl operators, the Yangian generators in the multicomponent Fock space are presented. The classical limit of the system is examined.

Bibliographical note

© 2017 IOP Publishing Ltd. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations